Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone

Posted by Alice on December 23, 1999, at 19:26:48

In reply to Re: Serzone Length of medication Concerns, posted by Cindy on December 22, 1999, at 20:23:28

I've been on Serzone for nearly 3 weeks now, and though I do feel a little less depressed and anxious, it is not much of a noticable change. The side effects are getting to me...I sleep until 1 in the afternoon, and then can't sleep at night until late. My stomach is off. The other night I threw up after taking my dose of 300 mgs. I feel forgetful and drained of energy. Some people have written that these side effects will subside, and that this med takes several months to begin to work. I hope that this is true for me. I need to get out of this...depression, anxiety, mood swings. I was thinking of going off of it until I read some of the other comments. If this drug can really make me feel good, and normal eventually, I will stick with it.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Alice thread:381